I am taking Kaletra and AZT
May 1, 2012
I am getting serious side effects of vomiting , its my 6th day , what do i do .I started taking it 10hrs post exposure after being sticked with a lancet from an HIV positive patient .
Response from Dr. Henry
That regimen is often difficult to tolerate for NPEP (post exposure prophlaxis)--I would discuss with doctor overseeing your situation to see if anti-nausea meds could be provided or an alternative regimen considered (nausea generally clears quickly once meds are stopped). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Most People Infected With Hiv Experience Ars Symptoms
- Antifungal Mouth Rinses Used To Treat Thrush
- Does Having Trichomoniasis Means You Have Hiv?
- Can Magnesium Help Heal Peripheral Neuropathy?
- Best Exercise For Leg Neuropathy
- Can I Be Exposed To Hiv And Test Negative For Two Years Then Test Positive?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.